# SDR 2003UALA00519

- Difficulty date: June 25, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 6,882 hours, 2,666 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO INOPERATIVE WEATHER RADAR.  INOPERATIVE WEATHER RADAR CAUSED BY FAULT IN RECEIVER/TRANSMITTER. RECEIVER/TRANSMITTER REPLACED. SHOP TEST CONFIRMED PREAMP FAILURE IN RECEIVER/TRANSMITTER.
